Join the 9 million people who found a smarter way to get Expert help

Recent Tumescence questions

These are my meds what would cause loss of erections.

These are my meds what would cause loss of erections. .exforae hct 10mg..320mg..25mg...niaspan.2000mg...metformin 400 mg ..lovasstatin 20 mg. ...cartia 120 mg

Read more

Dr Josh

Doctor

B.A.M.S.

5,884 satisfied customers
I recently had an ekg at the emergency room and while I

Hello, I recently had an ekg at the emergency room and while I don't have the report I did get an email notification that the QTC calculation (Bezet) was abnormal at 472. That was all they said. I am on remeron 15 mg a day and I know that can affect QT interval. Is this any cause for concern? I am very worried. Thank youJA: What medications do you take daily? Are you allergic to any medications?Customer: I'm allergic to sulfa. I take Ativan 2 mg, rendering 15 mg, minocycline 100 mg (Lyme disease) and mepron 2 tsp a day (babesia do-infection of Lyme). I also take 400 mg of magnesium and probiotics dailyJA: Anything else in your medical history you think the doctor should know?Customer: Just Lyme, babesia. I also about 2 months ago had tumescent lipo of the abdomen and have been having problems since then which is why I ended up in the emergency room. My symptoms have been shortness of breath, high heart rate when standing, chest pain. I am also on atenolol just 7 or 12.5 mg cause it lowers my blood pressure too much. I have a cardiologist appointment coming up but right now I'm very concerned about the QTC of 472

Read more

Dr. D. Love

Doctoral Degree

16,356 satisfied customers
Greetings! Related to urology and orthopedic: What is to be

Greetings! Related to urology and orthopedic: What is to be done or known about erectile difficulties following a fractured pelvis (dislocation, anterior symphysis pubis/dislocation, left iliosacral joint) with surgeries: open reduction internal fixation (anterior pelvic ring, left iliosacral joint); left orchidopexy with fixation of left inguinal testicle.

Read more

Dr. Frank

Neurologist/Staff Clinician

Doctoral Degree

15,952 satisfied customers
My girlfriend and I just became intimate. Why did I lose my

My girlfriend and I just became intimate. Why did I lose my erection? I have been tired lately due to testing of the students (I am a teacher). Plus, I have had only 3 hours sleep maximum in 24 hours. Could this be it? I find her attractive and she is doing all of the right things. Please advise. Thanks.

Read more

Dr Uzair

FCPS (R) General Surgery

M.B.,B.S. FCPS

9,948 satisfied customers
Two days ago I had vaginal intercourse. I was on top and I

Hi Dr. Two days ago I had vaginal intercourse. I was on top and I briefly heard a clicking sound. I subsequently then noticed Penile flaccidity. I did not have any pain. I did not develop any brusing or swelling. I did not have any problems with urination.I immediately went to a urologist who said that it was not a fracture. That night I was able to get an erection in the middle of my sleep however it seemed to be semihard. The next day I tried to masturbate and found that it had become difficult to maintainthe stiffness of my previous erections and that it seemed to become semisolid quickly. However I was able to maintain the stiffness in order to ejaculate. Over the next 3 dys I found that I do get erections during sleep without discomfort and that erectionswere longer lasting. I found that on the mid-left shaft of the penis to be a prominent ridge in a half circle shape that is not tender or bruised. I do not recall having noticed this prior to the intercourse injury. This becomes prominent when moving the penileskin over this during an erection. My concerns are: 1. why does it seem that my erections become flaccid sooner and require manual stimulation to get full erection? 2. For those in the Mediterrean who carry out the practice of Taaqandaan ,what is expectedtime frame to recover after a bend-penis injury in terms of recovery time to full tumescence prior to the injury? 3. what could the left sided mid shaft ridge/prominence be? noting that it is not swollen/bruised or painful

Read more

Dr. Phil, MD

Internal Medicine Physician

Doctoral Degree

46,240 satisfied customers
What can cause erectile dysfunction (unable to hold an erection)

What can cause erectile dysfunction (unable to hold an erection) and adominal discomfort (lower left quadrant, but also tenderness in most of the lower region). Tenderness is present most of the time but intensifies when I try to get an erection, maaturbate or have sex. Curious and also confused.

Read more

Dr. Robert

Consultant

MBBS

7,052 satisfied customers
Is a one-time 75mg dose of Cialis dangerous? I am a healthy

Is a one-time 75mg dose of Cialis dangerous? I am a healthy white male, 56, 255 pounds, no nitrates or other contra-indicated drugs being taken.

Read more

Dr. Robert

Consultant

MBBS

7,052 satisfied customers
I dont get an even with Viagra and Cialis not. Now

I dont get an erection even with Viagra and Cialis not.Now I did get some information about Blue Hard Strips whih guarantee that you get an erection within 5 minutes.I have been operated on the prostat and can only get an orgasm inside told the doctor me.Do you think these strips can give me an erection?Or do you suggest other things to get an erection?

Read more

Dr. Robert

Consultant

MBBS

7,052 satisfied customers
I had a pilonidal cyst removed back on march 10th. I have

I had a pilonidal cyst removed back on march 10th. I have since recovered from that..a little soreness left. but I have a bigger issue that has arrived. I'm having some numbness on my penis and cannot achieve a fulll erection...it's even hard to initiate one. I've never had this problem before. I am currently under a lot of stress so I already know that may be the culprit. What has me worried is could they have nicked a nerve or something that could of went wrong during that procedure? I'm only 39...I'm too young to have this kind of issue. Any help would be appreciated.

Read more

Dr. Robert

Consultant

MBBS

7,052 satisfied customers
View more medical questions
In The News